# SDR AALA20160725003

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 60,255 hours, 7,532 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 300
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING TROUBLE SHOOTING FOR A "FLT CTL SYS" EICAS STATUS MESSAGE.  AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND CONNECTOR M27313 ON THE CONTROL STABILIZER TRIM MODULE TO HAVE PIN DAMAGE AND SIGNS OF BURNING.  REMOVED AND REPLACED CONNECTOR AND REPLACED PINS IAW WDM 27-41-11 AND AMM 20-60-02. SYSTEM CHECKED NORMAL.
